# SDR FDEA201204261598

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102508
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CEILING AREA APPROX BS 755,  X= -30  FOUND SEAT TRACK CRACKED.  R & R IAW SRM 51-31-01,  REV 49, SEAT TRACK   REWORKED IAW DWG ACA7102 REV R.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
